MAUDE Adverse Event Report: MAZOR ROBOTICS LTD TAP SOLERA AWLTIPTAP; INSTRUMENT, STEREOTAXIC

MAZOR ROBOTICS LTD TAP SOLERA AWLTIPTAP; INSTRUMENT, STEREOTAXIC
Model Number NAV2002
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The driver was returned for analysis.Analysis determined that the returned driver had many lines of galling on the back end causing fit issues with any mating tracker.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a guidance system and instrument being used intra-operatively of a spinal procedure.It was reported that the driver was damaged and it was unknown how it was damaged.There was no known impact on the patient outcome.Additional information was received stating that a patient was not present when this issue was discovered so there was no procedure delay.The driver was still able to verify.The damage was to the shaft of the instrument where the navlock connects to the instrument as the driver would not pass through any of the navlocks at the facility.
 
Additional Manufacturer Narrative
H2: after additional review it has been determined that the event did not meet reporting requirements.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAP SOLERA AWLTIPTAP
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MAZOR ROBOTICS LTD
5 shacham street
p.o. box 3104
caesarea hefa,il 30795 67
MDR Report Key9902172
Report Number3005075696-2020-00081
Device Sequence Number2732565
Product Code HAW
UDI-Device Identifier00643169347540
UDI-Public00643169347540
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAV2002
Device Catalogue NumberNAV2002
Device Lot NumberCA14J038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1